Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 2(218), Pages 187–188 (Mi umn2901)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the curvature of the group of measure-preserving diffeomorphisms of an $n$-dimensional torus

A. M. Lukatskii


Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:2, 179–180

Bibliographic databases:

MSC: 17B66, 30E15, 53C21
Received: 20.05.1980

Citation: A. M. Lukatskii, “On the curvature of the group of measure-preserving diffeomorphisms of an $n$-dimensional torus”, Uspekhi Mat. Nauk, 36:2(218) (1981), 187–188; Russian Math. Surveys, 36:2 (1981), 179–180

Citation in format AMSBIB
\Bibitem{Luk81}
\by A.~M.~Lukatskii
\paper On the curvature of the group of measure-preserving
diffeomorphisms of an~$n$-dimensional torus
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 2(218)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn2901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616807}
\zmath{https://zbmath.org/?q=an:0477.58012|0492.58009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..179L}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 2
\pages 179--180
\crossref{https://doi.org/10.1070/RM1981v036n02ABEH002612}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PH98900012}


Linking options:
  • http://mi.mathnet.ru/eng/umn2901
  • http://mi.mathnet.ru/eng/umn/v36/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y Hattori, J Phys A Math Gen, 27:2 (1994), L21  crossref  mathscinet  zmath  adsnasa  isi
    2. Yuji Hattori, Tsutomu Kambe, “Motion of fluid particles and stretching of line elements of an ideal fluid”, Fluid Dyn Res, 13:2 (1994), 97  crossref  isi
    3. Toshihiko Ono, “Riemannian geometry of the motion of an ideal incompressible magnetohydrodynamical fluid”, Physica D: Nonlinear Phenomena, 81:3 (1995), 207  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:239
    Full text:97
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021